# SDR FDEA201501290365

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N25008
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE, MAIN FLAP NOSE SKIN LOWER FWD AREA, FOUND A CHAFE AT MF STA 260.  REMOVED IAW SRM 51-10-02 REV 113 & FOUND OUT OF LIMITS IAW SRM 57-53-01 FIG 101 ALLOWABLE DAMAGE 1 REV 113.  REPAIR CARRIED OUT IAW SRM 57-53-01 REPAIR 3 REV 114.  EXAMINE THE BLIND RIVETS AT 2500 FC INTERVAL.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
